# SDR USAA2011020490510

- Difficulty date: January 30, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CORROSION ON FLOOR PANEL 222KF BETWEEN FR14 TO FR17 & BETWEEN -Y1959 TO -Y2462.  REPLACED FLOOR PANEL 222KF BETWEEN FR14 TO FR17 & BETWEEN -Y1959 TO -Y2462 IAW EA 140238.
